MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0; HIP METALLIC FEMORAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0; HIP METALLIC FEMORAL HEAD
Model Number 01.25.012
Health Effect - Clinical Code Pain (1994)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 june 2022.Lot 157162: (b)(4) items manufactured and released on 25-feb-2016.Expiration date: 2021-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Lot 187713: (b)(4) items manufactured and released on 25-jan-2019.Expiration date: 2024-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At 2 years and 9 months after the primary, the patient came in reporting pain and the cause is unknown.The surgeon revised medacta cocr head and bipolar head.The surgeon implanted a competitor cup and liner and a medacta head and sleeve.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Follow-up to correct the batch review of the second implant involved in the complaint that was reported without k number and description of the device due to human error.The other device involved in the complaint : ball heads: bipolar head 25060.2844 bipolar head ø28x44 (k091967) lot.187713: (b)(4) items manufactured and released on 25-jan-2019.Expiration date: 2024-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0
Common Device Name
HIP METALLIC FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14683542
Report Number3005180920-2022-00462
Device Sequence Number14630813
Product Code JDI
UDI-Device Identifier07630030805110
UDI-Public07630030805110
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2021
Device Model Number01.25.012
Device Catalogue Number01.25.012
Device Lot Number157162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale